MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 14CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 14CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLG2S14
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # r92543.Investigation summary : the device was returned with the upper jaw detached and not returned.In addition, the i-blade was slightly lifted.The device was connected to the generator and it was recognized.Because the jaw was detached not all functional testing could be performed with the generator.Therefore, we were unable to investigate further the alert screen and the instrument error issues reported.A probable cause of the damage to the jaw could be not allowing thick and fibrous tissues to denature prior to i-blade advancement.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that when connecting the enseal to the gen11, the generator recognized it as usual, but later it began to indicate that there was an error in the blades, and that they had to be separated.Then the gen11 asked to disconnect the product.The product was disconnected and reconnected.When trying to use the enseal, the jaw broke when using it on the abdominal wall.The movable claw of the clamp was the one that broke and fell in the patient, this piece was removed by the doctor, the patient was not hurt at any time.There was no damage to the patient, the surgery was performed with silks, as there were no more devices available.

Brand Name
ENSEAL G2 STRAIGHT JAW 14CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8771996
Report Number3005075853-2019-20284
Device Sequence Number1845507
Product Code GEI
UDI-Device Identifier10705036014171
UDI-Public10705036014171
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberNSLG2S14
Device Lot NumberR92543
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date07/09/2019
Patient Sequence Number1